MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Transfusion Reaction (4596)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 a customer reported that they had received a negative antibody screen result with capture-r ready-screen 3 on their neo iris instrument.The patient received a transfusion, and a delayed serological reaction was observed.Subsequently anti-c and anti-jkb were identified.
 
Additional Manufacturer Narrative
On (b)(6) 2023 an immucor field service engineer (fse) examined neo iris instrument serial number (b)(6) onsite and performed a successful unexpected reaction checklist.The fse performed qc (group and screen) and received the expected results (five samples ran: four resulted with expected results and one resulted as no_int with cell 3 due to an equivocal (customer confirmed sample is positive for antibodies).On (b)(6) 2023 immucor used remote access to review the results for sample id (b)(6) from (b)(6) 2023.No instrument problems were noted.The internal immucor reference for this event is (b)(4).

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
Manufacturer (Section G)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key17347473
Report Number1034569-2023-00013
Device Sequence Number5205936
Product Code QHT
UDI-Device Identifier10888234000648
UDI-Public10888234000648
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Catalogue Number0066813
Device Lot NumberR486
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient SexMale